Chattopadhyay, S. (2006) Optimality in Stochastic OLG Models: Theory for Test. Journal of Economic Theory, 131 (1). pp. 282-294. ISSN 0022-0531
Abstract
We consider general OLG economies under uncertainty, with short maturity assets and with dividend paying assets of infinite maturity and fiat money, and study the optimality properties of equilibria with a sequence of asset markets that are sequentially complete. We provide necessary and sufficient conditions, in terms of asset prices and dividends, for equilibria to be conditionally Pareto optimal. These results provide a theoretical basis for empirical investigation.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | Stochastic overlapping generations models; Optimality characterization; Empirical tests; Asset markets |
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York) |
Depositing User: | York RAE Import |
Date Deposited: | 29 May 2009 10:07 |
Last Modified: | 29 May 2009 10:08 |
Published Version: | http://dx.doi.org/10.1016/j.jet.2005.03.004 |
Status: | Published |
Publisher: | Elsevier Science B.V., Amsterdam |
Refereed: | Yes |
Identification Number: | 10.1016/j.jet.2005.03.004 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6624 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online